MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 1.8ML MMT-326A; PUMP, INFUSION
Model Number MMT-326A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the reservoir had leak in past 2nd o-ring.The customer¿s blood glucose level was unknown at the time of the incident.The customer stated that leak occurred during filling reservoir.The customer stated that the insulin pump received pump error alarm.Self test passed.The product will be returned for analysis.
 
Additional Manufacturer Narrative
Evaluated 1 open or used reservoir and checked o-rings/stopper groove for anomalies none were found.Ran basal bolus leaking test per dop114-811 as follow: reservoir filled with diluent and connected to a new infusion set, installed reservoir and connector into 5xx pump.Performed pump manual prime, saw fluid flow through infusion set and out catheter tip.Conclusion: reservoir not leaks and no air bubbles.

Brand Name
RESERVOIR 1.8ML MMT-326A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8100776
Report Number2032227-2018-66186
Device Sequence Number11027299
Product Code FRN
UDI-Device Identifier00643169771413
UDI-Public(01)00643169771413(17)210616(10)HG2M0CC
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/16/2021
Device Model NumberMMT-326A
Device Catalogue NumberMMT-326A
Device Lot NumberHG2M0CC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight54